MathSciNet Relay Station
MathSciNet bibliographic data
MR1275970 (95e:32037) 32M05
Bedford, E.; Pinchuk, S. I. Convex domains with noncompact groups of automorphisms. (Russian) Mat. Sb. 185 (1994), no. 5, 3--26; translation in Russian Acad. Sci. Sb. Math. 82 (1995), no. 1, 1–20
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement